# SDR CALA2025082508083

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53480124206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE UNDER FLOOR STRUCTURE FR68 14DU DRAIN MAST "F" HAS CORROSION AROUND SURROUNDING STRUCTURE GEN BY V798788 ON HA ECO LCQ NR 9296689/20689 ESFR INFORMATION UPDATE REMOVED AND REPLACED ANGLE SUPPORT AT INTERNAL FUSELAGE UNDER FL OOR STRUCTURE FR68 14DU DRAIN MAST IAW A319 SRM 51-42-11-001. AC MP BY MECH V936069 AND INSP V935513.
